Show simple item record

dc.contributor.authorBaumslag, G
dc.contributor.authorMiller, CF
dc.date.available2014-05-21T22:59:19Z
dc.date.issued2007-01-01
dc.identifierhttp://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000249837600009&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=d4d813f4571fa7d6246bdc0dfeca3a1c
dc.identifier.citationBaumslag, G. & Miller, C. F. (2007). Finitely presented extensions by free groups. JOURNAL OF GROUP THEORY, 10 (5), pp.723-729. https://doi.org/10.1515/JGT.2007.052.
dc.identifier.issn1433-5883
dc.identifier.urihttp://hdl.handle.net/11343/29376
dc.languageEnglish
dc.publisherWALTER DE GRUYTER GMBH
dc.subjectComputation Theory and Mathematics
dc.titleFinitely presented extensions by free groups
dc.typeJournal Article
dc.identifier.doi10.1515/JGT.2007.052
melbourne.peerreviewPeer Reviewed
melbourne.affiliationThe University of Melbourne
melbourne.affiliation.departmentMathematics and Statistics
melbourne.source.titleJOURNAL OF GROUP THEORY
melbourne.source.volume10
melbourne.source.issue5
melbourne.source.pages723-729
dc.research.codefor802
dc.description.pagestart723
melbourne.publicationid87838
melbourne.elementsid294924
melbourne.contributor.authorMiller, Charles
melbourne.internal.ingestnoteAbstract bulk upload (2017-07-20)
dc.identifier.eissn1435-4446
melbourne.accessrightsThis item is currently not available from this repository


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record